# SDR 29GA2016101600001

- Difficulty date: October 14, 2016
- Submitted: October 16, 2016
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 35,031 hours, 39,480 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 059 TPA/FLL: CABIN FORWARD EXIT SIGN INOP.  R&R FOWARD EMERGENCY HORIZONTAL EXIT SIGN, OPS CHECK GOOD IAW AMM 33-50-40-04.
